# SDR DALA2021122007887

- Difficulty date: December 19, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 88,648 hours, 19,641 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1703 UPON SETTIING THRUST FOR TAKEOFF A STRONG BURNING OIL/ DIRTY SOCK ODOR CAME THROUGH THE PACKS/ AIR ODOR REMAINED THROUGH FL190. CORRECTIVE ACTION: PERFORMED GVI OF BOTH PACK BAYS, #1 AND #2 ENG CORE FOR LEAKS. NO LEAKS NOTED PER B767 AMM 78-31. REFERENCE LOG # 2056396 MD LOG FOR OIL SMELL ODI STEPS COMPLIED WITH. (7988592)
